Jump to content
CrazyBoards.org

Restarting Gabapentin - Neurontin when do the side effects end?!?!


Recommended Posts

Hi all, I had been on Gabapentin for years for anxiety/panic disorder and it was amazing.  I was able to do things that I hadn't done in years, my PAs went from all day long to like once in 3 months.  I am also an alcoholic and stupidly quit taking the Gabapentin when I recently relapsed.  I've again quit drinking and am restarting the Gabapentin.  Right now I'm only taking 100mg 2xday and the side effects suck so bad.  I can't think straight, I'm having anxiety, dizziness, nausea, etc.  I can't remember how long these side effects lasted before and I want to know if anyone else has been on Gabapentin and your experiences with it.  I know this is supposed to pass once I get used to it but it sucks soooooo badly right now.  Just looking for some camaraderie here I guess.  

 

Thanks 

 

PP

Edited by panicprincess
Link to comment
Share on other sites

Well the side effect go away in a couple of days for me but also gabapentin has seemed to pooped out on me and is not giving me the same benefits as before.....Is your doc opposed to Lyrica.....Maybe that would be better since they work on the same pathways......

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...